RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 151, Number 1, Pages 66–80 (Mi tmf6012)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrability conditions for an analogue of the relativistic Toda chain

R. I. Yamilov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We consider a class of discrete-differential equations that contains the relativistic Toda chain and is characterized by one arbitrary function of six variables. We derive three conditions that allow testing the integrability of any given equation in this class. In deriving these conditions, we use higher symmetries distinguishing the equations that are integrable via the inverse scattering method.

Keywords: relativistic Toda chain, higher symmetry, integrability condition

DOI: https://doi.org/10.4213/tmf6012

Full text: PDF file (435 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 151:1, 492–504

Bibliographic databases:

Received: 03.08.2006

Citation: R. I. Yamilov, “Integrability conditions for an analogue of the relativistic Toda chain”, TMF, 151:1 (2007), 66–80; Theoret. and Math. Phys., 151:1 (2007), 492–504

Citation in format AMSBIB
\Bibitem{Yam07}
\by R.~I.~Yamilov
\paper Integrability conditions for an~analogue of the~relativistic Toda chain
\jour TMF
\yr 2007
\vol 151
\issue 1
\pages 66--80
\mathnet{http://mi.mathnet.ru/tmf6012}
\crossref{https://doi.org/10.4213/tmf6012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347303}
\zmath{https://zbmath.org/?q=an:1121.37056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...151..492Y}
\elib{http://elibrary.ru/item.asp?id=9521572}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 151
\issue 1
\pages 492--504
\crossref{https://doi.org/10.1007/s11232-007-0037-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245809000005}
\elib{http://elibrary.ru/item.asp?id=13558779}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247184653}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6012
  • https://doi.org/10.4213/tmf6012
  • http://mi.mathnet.ru/eng/tmf/v151/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Garifullin, A. V. Mikhailov, R. I. Yamilov, “Discrete equation on a square lattice with a nonstandard structure of generalized symmetries”, Theoret. and Math. Phys., 180:1 (2014), 765–780  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. B. A. Babajanov, A. B. Khasanov, “Integration of equation of Toda periodic chain kind”, Ufa Math. J., 9:2 (2017), 17–24  mathnet  crossref  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:244
    Full text:82
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019